# SDR UIEA2018061701166

- Difficulty date: April 17, 2018
- Submitted: June 25, 2018
- Operation: Air carrier
- Aircraft: N1511A
- Make and model: Boeing 767383
- Aircraft serial: 24318
- Aircraft time: 98,100 hours, 15,346 cycles
- System (JASC): 3497 · Navigation System Wiring
- Part: Pin
- Condition: Not Seated
- Location: Weather Radar
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT WEATHER RADAR FAILED IN FLIGHT. FOUND CONNECTOR D4917P AT PRESSURE BULKHEAD STA 132.5 PIN 39 PUSHED IN AND UNLOCKED. LOCKED PIN 39 INTO CONNECTOR AS PER SWPM 20-63-02 OPS CHECK OK AS PER AMM 34-43-00.
